# SDR R61A201602040134

- Difficulty date: February 4, 2016
- Submitted: February 25, 2016
- Operation: Air carrier
- Aircraft: N127HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000206
- Aircraft time: 21,235 hours, 16,715 cycles
- System (JASC): 5755 · Spoilers
- Part: Bolt
- Part number: NAS621231D
- Condition: Corroded
- Location: Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, WAS REPORTED THAT LT WING SPOILERS 3 AND 4 MOUNTING HARDWARE IS CORRODED.  MX R & R LT WING SPOILERS 3 AND 4 MOUNTING HARDWARE IAW AMM 27-65-01.  PN NAS6212-31D, BOLT.
